gastroenterologist-icon
Gastric Issue
I Am Suffering From Gastric Issues After Getting Typhoid Two Times,After Typhoid i diagnosed with Gerd But Somehow i feel better in gerd. But now problem is i have gastric issue in lower abdomen. I feel like my lower abdomen fills with gastric and Whenever i paas gas,i feel relieved. Please suggest me what should i do? I am drinking lots of water and avoiding oilly and spicy foods but this gastric issue causing me uncomfortable.
50 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I think you are suffering with irritable bowel syndrome with abdominal bloating.Dont worry its a benign disease .you need to change the food that would be the reason for your lower abdominal bloating and excess flatulence.I would recommend you to take LOW FODMAP DIET /Avoid dairy products (lactose intolerance)and along with that tab.rifagut 550mg thrice a day for 2 weeks (after food)and tab.pankreoflat twice a day for 2 weeks (after food).
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.